MathSciNet Relay Station
MathSciNet bibliographic data
MR2372622 (2009f:32029) 32H02
D'Angelo, John P.; Lebl, Jiří; Peters, Han Degree estimates for polynomials constant on a hyperplane. Michigan Math. J. 55 (2007), no. 3, 693–713.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement